MathSciNet Relay Station
MathSciNet bibliographic data
MR1189496 58A15 (49Q15 58E30)
Hsu, Lucas Calculus of variations via the Griffiths formalism. J. Differential Geom. 36 (1992), no. 3, 551–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement